Paracetamol Intoxicaties

24 Jul

PPP door Monique Bosman, aios SEH RKZ

PCMintoxicatie-1.praatjeinternegeneeskunde

Advertisements

2 Responses to “Paracetamol Intoxicaties”

  1. sehrotterdam July 25, 2013 at 08:55 #

    Hello Monique,

    thanks for sharing your talk on EMDutch!

    You tell us that Ipecac syrup is part of the treatment. I’ve never seen Ipecac in the Netherlands and accoording to what I know there is a lot of evidence telling us not to use this, because it can cause severe problems (like aspiration).
    Also the European Association of Poison Centres and Clinical Toxicologists tell us in their position paper NOT to use an emetic like Ipecac.
    http://informahealthcare.com/doi/full/10.3109/15563650.2013.770153

  2. Carianne Deelstra July 25, 2013 at 09:29 #

    Oh, it’s not my intention to reply anonymously!

    Thanks again for sharing!
    Carianne Deelstra
    SEH arts ErasmusMC

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s